Translator Disclaimer
April 2016 Abundance theorem for semi log canonical surfaces in positive characteristic
Hiromu Tanaka
Osaka J. Math. 53(2): 535-566 (April 2016).

Abstract

We prove the abundance theorem for semi log canonical surfaces in positive characteristic.

Citation

Download Citation

Hiromu Tanaka. "Abundance theorem for semi log canonical surfaces in positive characteristic." Osaka J. Math. 53 (2) 535 - 566, April 2016.

Information

Published: April 2016
First available in Project Euclid: 27 April 2016

zbMATH: 1353.14020
MathSciNet: MR3492812

Subjects:
Primary: 14E30
Secondary: 14J10

Rights: Copyright © 2016 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
32 PAGES


SHARE
Vol.53 • No. 2 • April 2016
Back to Top